# SDR IPXA2025032684162

- Difficulty date: March 5, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bushing
- Part number: F5237020120800
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTAMENT DOOR LOCK FITTING ECCENTRIC BOLTS.ALL 10 EA ECCENTRI BUSHING IS WORN OUT .NO DOT (DARIO CAMACHO).  REMOVED AND REPLACED 10 FWD CARGO DOOR LOCK FITTINGS ECCENTRIC BUSHINGS IAW AMM 52-30-31/401.
